Aa
A
A
A
Close
Breast Cancer Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

about hormone therapy

My mother had to remove her uterus before her menopause and she started taking the hormone pill "Premarine" . She never had any kind of side effects with that pill. But she stopped taking the pill last year thinking of side effects like breast cancer, heart disease. after stop taking the pill she is having few problems like dizziness, hair loss, tiredness. so is she doing the right thing or she should have continue the pill ?

Thanks
1 Responses
242527 tn?1292452740
MEDICAL PROFESSIONAL
Dear shaila537:  Whether or not to use or continue using hormone replacement therapy depends upon the age of the person, the health of the person and symptoms that would need to be managed.  It is a decision that should be made after discussion with one's personal physician.  
Popular Resources
A quick primer on the different ways breast cancer can be treated.
Diet and digestion have more to do with cancer prevention than you may realize
From mammograms to personal hygiene, learn the truth about these deadly breast cancer rumors.
Breast cancer is not an inevitability. From what you eat and drink to how much you exercise, learn what you can do to slash your risk.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.